MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; STRAIGHT CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; STRAIGHT CATHETER KIT
Model Number 772414
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a straight catheter kit had missing providone-iodine swabs.Another kit was obtained that also had missing providone-iodine swabs, and both kits had the same lot number.Both kits were discarded and another was obtained with no harm to the patient.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿red rubber catheter, 15 fr., preconnected to closed system collection bag (1000ml approx.Vol.) uro-prep¿ tray with: underpad, drape sterile: contents of inner wrap are sterile unless package is opened or damaged.C.R.Bard, inc.Covington, ga 30014 1-800-526-4455 www.Bardmedical.Com povidone-iodine swabsticks (3) specimen container and label graduated collection container synthetic vinyl gloves (2) lubricant packet" h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
STRAIGHT CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8896979
Report Number1018233-2019-04741
Device Sequence Number18958360
Product Code KOD
UDI-Device Identifier00801741030406
UDI-Public(01)00801741030406
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number772414
Device Catalogue Number772414
Device Lot NumberNGCV1239
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date08/15/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR